Publications HAL de Philippe,DELANOE du labo/EPI jad

2015

Article dans une revue

titre
On the smoothness of the potential function in Riemannian optimal transport
auteur
Philippe Delanoë
article
Communications in Analysis and Geometry, 2015, 23 (1), pp.11-89. ⟨10.4310/CAG.2015.v23.n1.a2⟩
Accès au texte intégral et bibtex
https://hal.univ-cotedazur.fr/hal-00957161/file/Delanoe_CAG-2014.pdf BibTex

2013

Article dans une revue

titre
Thin r-neighborhoods of embedded geodesics with finite length and negative Jacobi operator are strongly convex
auteur
Philippe Delanoë
article
Pacific Journal of Mathematics, 2013, 264 (2), pp.307-331. ⟨10.2140/pjm.2013.264.307⟩
Accès au texte intégral et bibtex
https://hal.univ-cotedazur.fr/hal-00824701/file/Delanoe-TTC_PJM.pdf BibTex
titre
Positively curved Riemannian locally symmetric spaces are positively squared distance curved
auteur
Philippe Delanoë, François Rouvière
article
Canadian Journal of Mathematics, University of Toronto Press, 2013, 65 (4), pp.757-767. ⟨10.4153/CJM-2012-015-1⟩
Accès au texte intégral et bibtex
https://hal.univ-cotedazur.fr/hal-00667519/file/Delanoe-Rouviere.v2.pdf BibTex

2012

Article dans une revue

titre
SECOND ORDER VARIATIONAL HEURISTICS FOR THE MONGE PROBLEM ON COMPACT MANIFOLDS
auteur
Philippe Delanoë
article
Advances in Calculus of Variations, 2012, 5 (3), pp.329-344. ⟨10.1515/acv.2011.017⟩
Accès au texte intégral et bibtex
https://hal.univ-cotedazur.fr/hal-00613698/file/Delanoe_2ndVarHeurist-Monge.pdf BibTex
titre
LOCALLY NEARLY SPHERICAL SURFACES ARE ALMOST-POSITIVELY c-CURVED
auteur
Philippe Delanoë, Yuxin Ge
article
Methods and Applications of Analysis, 2012, 18 (3), pp.269-302
Accès au texte intégral et bibtex
https://hal.univ-cotedazur.fr/hal-00864833/file/MAA_18_3_02-del.pdf BibTex

2011

Pré-publication, Document de travail

titre
VARIATIONAL HEURISTICS FOR THE MONGE PROBLEM ON COMPACT MANIFOLDS
auteur
Philippe Delanoë
article
2011
Accès au texte intégral et bibtex
https://hal.univ-cotedazur.fr/hal-00587919/file/Delanoe_HeuristMonge.pdf BibTex

2010

Article dans une revue

titre
Regularity of optimal transport on compact, locally nearly spherical, manifolds
auteur
Philippe Delanoé, Yuxin Ge
article
Journal für die reine und angewandte Mathematik, Walter de Gruyter, 2010, Volume 2010 (Issue 646), pp.65-115. ⟨10.1515/crelle.2010.066⟩
Accès au texte intégral et bibtex
https://hal.univ-cotedazur.fr/hal-00276524/file/RegularOT.pdf BibTex